# SDR QXEA0100710

- Difficulty date: May 17, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 34,321 hours, 42,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD EXIT SIGN HAS LAMPS INOP.  REMOVED AND REPLACED LAMP CARD.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
